ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Maxigesic Double Action Combination Pain Relief 12 Tablets
  Product ID: 80138

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Maxigesic Double Action Combination Pain Relief 12 Tablets

Maxigesic Double Action Combination Pain Relief 12 Tablets

Product ID: 80138
$9.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Maxigesic® Double Action Pain Relief 12 Tablets
Maxigesic® Double Action Pain Relief 12 Tablets
Maxigesic® Double Action Pain Relief 12 Tablets
Maxigesic® Double Action Pain Relief 12 Tablets
Maxigesic® Double Action Pain Relief 12 Tablets

THE BENEFITS OF TAKING MAXIGESIC®

Maxigesic® Double Action Pain Relief 12 Tablets
Effectively reduces pain

At maxium dosage, MAXIGESIC® provides 78% more effective pain relief than paracetamol1 and 36% more effective relief than ibuprofen1

Get the maximum dosage

The only combination analgesic that provides the maximum daily OTC dosage of paracetamol 4000mg and ibuprofen 1200mg if required.*

Easy dosing regime

Simple, flexible dose of 1-2 tablets every 6 hours as required, up to a maximum 8 tablets per day.

Maxigesic® Double Action Pain Relief 12 Tablets
A unique patented combination of paracetamol and ibuprofen

MAXIGESIC® is a unique, patented combination of paracetamol 500mg and ibuprofen 150mg, that combines the power of these two ingredients to provide superior pain relief than paracetamol or ibuprofen alone1, and reduce fever and inflammation.

NEED MORE PAIN RELIEF? MAXIGESIC® PROVIDES FAST, EFFECTIVE DOUBLE ACTION RELIEF FROM A WIDE RANGE OF PAIN

Maxigesic® Double Action Pain Relief 12 TabletsHeadachesMaxigesic® Double Action Pain Relief 12 TabletsBackache
Maxigesic® Double Action Pain Relief 12 TabletsMigrainesMaxigesic® Double Action Pain Relief 12 TabletsMild Osteoarthritis or Rheumatic Pain
Maxigesic® Double Action Pain Relief 12 TabletsToothacheMaxigesic® Double Action Pain Relief 12 TabletsPeriod Pain
Maxigesic® Double Action Pain Relief 12 TabletsToothacheMaxigesic® Double Action Pain Relief 12 TabletsAches & Pain from Colds & Flu
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

Ref 1: Daniels et al 2018. Clinical Therapeutics 40 (10): 1765-1776. Research sponsored by AFT Pharmaceuticals.

*2 tablets of MAXIGESIC® taken every 6 hours over a 24 hour period (8 tablets maximum)

AFT Pharmaceuticals Pty Ltd, Sydney.

General Information

Pain shouldn't stop you enjoying life, so put Maxigesic to the test for better*, faster* pain relief than paracetamol or ibuprofen alone*. Maxigesic® combines the power of paracetamol and ibuprofen in a unique double-action formulation for fast effective relief of pain and fever.
At maximum dosage, Maxigesic® provides 78% more effective pain relief than paracetamol alone, 36% more effective relief than ibuprofen alone, and faster onset of meaningful pain relief than paracetamol or ibuprofen alone*.

*A full daily dose of Maxigesic provides more effective and faster onset of meaningful pain relief than the equivalent dose of paracetamol or ibuprofen, given in 4 divided doses. Based on a study of post-operative pain relief over 48 hours after removal of 2-4 wisdom teeth. Daniels et al 2018. Clinical Therapeutics 40 (10): 1765-1776. Research sponsored by AFT Pharmaceuticals.

Developed Down Under, Maxigesic® is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action relief for a wide range of pain symptoms, and also reduces inflammation and fever.

Maxigesic® provides temporary relief of pain, including pain where inflammation is present, and for the reduction of fever. For temporary relief of pain associated with:
- headache
- migraine headache
- tension headache
- sinus pain
- toothache
- dental procedures
- backache
- sore throat
- arthritis
- tennis elbow
- period pain
- muscular pain
- rheumatic pain
- aches and pains associated with cold and flu

Size: 12 Film Coated Tablets

Warnings

- This preparation is for the relief of minor and temporary ailments and should be used strictly as directed.
- Do not give to children under 12 years of age.
- Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.
- Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor.
- Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
- Do not use if you are pregnant or trying to become pregnant.
- Do not use if you have a stomach ulcer.
- Do not use if you have impaired kidney function.
- Do not use if you have heart failure.
- Do not use if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.
- If you get an allergic reaction, stop taking and see your doctor immediately.

Also contains lactose.

CAUTION

Pharmacy medicine
Keep out of reach of children.
Keep all medicines out of reach and sight of children


Caution: Unless a doctor has told you to, do not take Maxigesic:
- If you have asthma
- If you are aged 65 or over
- With other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or with medicines you are taking regularly.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Ingredients

Active Ingredients: Maxigesic Film Coated Tablets contain Paracetamol 500mg and Ibuprofen 150mg.

Contains: Contains lactose.

Allergen Contains: Lactose

Directions

Directions for use:
Adults and children over 12 years: Take one to two tablets with a large glass of water. Repeat dose every six hours as required, up to a maximum of 8 tablets in 24 hours.

STORAGE INSTRUCTIONS

Store below 30°C.

Storage Temperature: Below 30°C.

Rated 5 out of 5 by from Maxigesic are definitely magic Really good over the counter pain relief
Date published: 2023-03-20
Rated 5 out of 5 by from Headache Works quick for a migraine
Date published: 2023-01-13
Rated 5 out of 5 by from Great 2/1 Does what it says! Great and inexpensive pain relief.
Date published: 2023-01-03
Rated 5 out of 5 by from Maxigesic Maxigesic very effective pain relief.
Date published: 2022-03-05
  • y_2024, m_5, d_26, h_3
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_30, tr_36
  • loc_en_AU, sid_80138, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT